# SDR SWAA110115

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 9,573 hours, 5,766 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Mechanism
- Part number: 251A2430
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT ELEVATOR TAB CONTROL MECHANISHM I/B FAILED GAP CHECK.  REMOVED AND REPLACED LT TAB MECHANISM PER MM.
